# SDR MK1Y20210221002

- Difficulty date: February 21, 2021
- Submitted: February 21, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 120,560 hours, 16,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SCRATCHES BLENDED OUT ON EXTERNAL FUSELAGE SKIN BETWEEN STA 1345- STA 1351 STR 21R-22R THE BLENDOUTS FALL ON RIVETED AREA AND DO NOT MEET SRM ALLOWABLE DAMAGE REQUIREMENTS
